# SDR USAA2010100792216

- Difficulty date: September 13, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654656010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE AT BS 947.5 BETWEEN S26L TO S27L.  REPLACED SUPPORT ANGLE AT BS 947.5 BETWEEN S26L TO S27L IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45176.
